# SDR SWIA2020031049116

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR BEAM CHANNEL CORROSION FS409.00+128 Â€“ 559.00 LBL 9(R) (MARKED)  (C CHECK) RO 3/7/2020     REMOVED CORROSION ON PRESSURE FLOOR BEAM CHANNEL FS409.00+128 THRU FS559.00 LBL 9(R). REF. CRJ200 SRM. ORIGINAL MATERIAL THICKNESS IN AREA IS .050" REF. DWG, REMAINING MATERIAL THICKNESS IN AREA IS .028" REF. NDT REPORT, MATERIAL LOSS IN AREA IS .022". AREA AT FLOOR BEAM FS 409.00+128 - 559.00 LBL 9(R) IS OUT OF LIMITS OF ALLOWABLE DAMAGE LIMITS OF 10 PERCENT REF. CRJ-200 SRM. COMPLETED PRESSURE FLOOR BEAM CHANNEL REPAIR REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
